U.S. doctors online nowAsk doctors free
Australia
A female asked:

Is it normal to have spotting 7 days after hcg shot? mixture of dark old blood and tiny specks of new blood.

1 doctor answer1 doctor weighed in
Dr. Sonia Chadha
Specializes in Family Medicine
Yes: hCg can result in hormonal changes and, thus, alterations to your uterine lining. Some bleeding can ensue. If it is a large amount, see your doctor in the office.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.